# SDR ASOA201102459

- Difficulty date: December 30, 2011
- Submitted: December 30, 2011
- Operation: Air carrier
- Aircraft: N723EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10132
- Aircraft time: 19,770 hours, 13,738 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Charger
- Part number: 110049
- Part serial: 20157
- Condition: Failed
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS INOPERATIVE.  FOUND BURNED OUT FUSE IN NR 1 ESPU BATTERY CHARGER. REMOVED NR1 ESPU BATTERY CHARGER IAW AMM 33-51-17-00-802.  REMOVED NR 1 BATTERY CHARGER IAW AMM 33-51-17-00-802.  INSTALLED NEW NR 1 ESPU BATTERY CHARGER REF AMM 33-51-17-400-802.
